No Cover Image

Journal article 1158 views

Front-like entire solutions for equations with convection

E.C.M Crooks, Je-Chiang Tsai, Elaine Crooks Orcid Logo

Journal of Differential Equations, Volume: 253, Issue: 4, Pages: 1206 - 1249

Swansea University Author: Elaine Crooks Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Journal of Differential Equations
ISSN: 0022-0396
Published: 2012
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 4
Start Page: 1206
End Page: 1249